# SDR CALA0001780

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS IN INTERCOSTAL IN MID CARGO COMPARTMENT AT STA 769 - 788, CENTERLINE.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-30-2.
